# SDR CALA0001912

- Difficulty date: December 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 218-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO LT TIE DOWN TRACK CORRODED BETWEEN FS 218 AND 522. THE TIE DOWN TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-30-1 AND 51-30-2.
